# SDR AWXA200501167

- Difficulty date: September 9, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26799
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED 4 CRACKS, .5 INCHES IN LENGTH, ON THE NR 1 SLAT SKIN BELOW THE OUTBOARD MAIN TRACK.  MAINTENANCE TRIMMED OUT DAMAGED SKIN ON THE NR 1 SLAT IAW BOEING 737-300 SRM 57-43-01-2R FIG 201.  FABRICATED FILLER AND SPLICE PATE IAW BOEING 737-300 SRM 57-43-01-2R FIG 201.  INSTALLED REPAIR PARTS ON THE NR 1 SLAT SKIN BELOW OUTBOARD MAIN TRACK IAW BOEING 737-300 SRM 57-43-01-2R FIG 201.
